# SDR IPXA2019101197726

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 2216557502
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR,  NR 2 ENGINE OTBD THURST REVERSER UPPER CENTER BRACKET INTERIOR SIDE WAS GOUGED.  ACCOMPLISHED A PERMINENT REPAIR TO THE NR 2 THRUST REVERSER CENTER BRACKET IAW EO A300-7830-16238-G, APPX A.  (MINOR REPAIR)
